Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On points of Jacobian rank $ k$. II


Author: P. T. Church
Journal: Proc. Amer. Math. Soc. 16 (1965), 1035-1038
MSC: Primary 57.20
DOI: https://doi.org/10.1090/S0002-9939-1965-0182017-7
MathSciNet review: 0182017
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.20

Retrieve articles in all journals with MSC: 57.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0182017-7
Article copyright: © Copyright 1965 American Mathematical Society